# SDR SIMA200806009

- Difficulty date: February 24, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 7,969 hours, 7,055 cycles
- Engine: Rroyce AE3007A1
- Engine time: 7,819 hours, 7,120 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23071880
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 4200, CREW REPORTED A ABORTED TAKEOFF AT 100 KNOTS AFTER F/O NOTICED EVIDENCE OF SMOKE IN THE COCKPIT.  THE F/A ALSO REPORTED VISIBLE SMOKE AROUND GALLEY AREA AND AFTER SHUTDOWN THE PACKS THE SMOKE WENT AWAY.  THE SMOKE DID NOT HAVE A ODOR OF ELECTRICAL OR OIL ODOR LIKE.  THE SMOKE ODOR LIKE BURNING PAPER AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NUMBER ONE ENGINE.  REMOVED AND REPLACED THE NR 4 CARBON SEAL PER SERVICE BULLETIN 72-348.  THE OPERATIONAL CHECKS WERE GOOD.
